# SDR SWIA202163476

- Difficulty date: October 8, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 12-31-21)   INSTALLED NEW BUSHINGS ON RH AILERON WING AFT SPAR REF: CRJ900 AMM. 20-31-00-400-805-A01  NEW ATTACH HARDWARE INSTALLED ON JOB #91520870 OP #584  CAMP #23619053
